Anadin Extra Soluble Tablet, 12 Tablets

Effective Triple Action formula Pain Relief

Ideal for headaches & migraines

Gets to work in 5 minutes

Contains aspirin, paracetamol, and caffeine

Suitable for Adults, the elderly, and young persons aged 16 and over


Anadin Extra for relief from:

  • Headache & Migraine
  • Back Pain & Muscle ache & pain
  • Fever & Cold & flu symptoms
  • Period Pain
  • Toothache
  • Rheumatic pain

Do not take if Pregnant


£3.15

Compare
Anadin Extra for relief from:
  • Headache & Migraine
  • Back Pain & Muscle ache & pain
  • Fever & Cold & flu symptoms
  • Period Pain
  • Toothache
  • Rheumatic pain
Do not take if Pregnant

Anadin Extra Soluble Tablet, 12 Tablets

What Anadin Extra Soluble Tablet is and what it is used for?

Anadin Extra Soluble Tablet is for effective relief from: mild to moderate pain including headache, migraine, neuralgia, toothache, sore throat, period pains, symptomatic relief of sprains, strains, rheumatic pain, sciatica, lower back pain (lumbago), fibrositis, muscular aches and pains, joint swelling and stiffness, influenza, feverishness and feverish colds.

How It Works

Each tablet contains 300 mg of Aspirin, 200 mg of Paracetamol, and 45 mg of Caffeine.
Aspirin and paracetamol work by relieving pain and reducing high temperature and fever.

Aspirin belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs (NSAIDs) and has anti-inflammatory properties.

In addition, your medicine contains caffeine, which increases the pain-relieving effect of the product.

What it is used for

For relief from:

  • headache and migraine,
  • period pain,
  • muscle ache & pain,
  • rheumatic pain, fever,
  • toothache,
  • influenza,
  • feverishness and feverish colds.

Also provides relief from: stiffness, sciatica, sprains, strains, joint swelling, neuralgia, fibrositis, and a sore throat. Contains aspirin, paracetamol and caffeine, for pain relief.

Patient Information leaflet

Health Advice Taking Products containing Asprin for pain relief

Brand

Anadin

Brand

How To Use

Dosage: Adults, the elderly and young persons aged 16 and over:
The minimum effective dose should be used for the shortest time necessary to relieve symptoms.

Take 2 tablets dissolved in a glass of water up to 4 times a day, as required.

Take only as much as you need to relieve your symptoms and leave at least 4 hours between each dose.
Do not take more than 8 tablets in any 24 hour period.
Do not give to children aged under 16 years, unless on the advice of a doctor.
Do not take with any other paracetamol containing products.
Do not exceed the stated dose.
If you take more tablets than you should:
Talk to a doctor at once if you take too much of this medicine, even if you feel well.

This is because too much paracetamol can cause delayed, serious liver damage. Bring any remaining tablets with you to show the doctor.

Product Details

Before you take your medicine
Please read the following information. There is a possible association between aspirin and Reye’s syndrome when given to
children. Reye’s syndrome is a very rare disease, which affects the brain and liver and can be fatal. For this reason aspirin should not be given to children aged under 16 years, unless on the advice of a doctor.
Do not take if you:
• are allergic to aspirin, paracetamol, caffeine, or any of the other ingredients listed in this leaflet
• have or have ever had a stomach ulcer, perforation or bleeding
• suffer from haemophilia (your blood does not clot well) or from gout
• are in late stages of pregnancy
• are breast feeding
Take special care and talk to a pharmacist or your doctor before taking this medicine if you:
• suffer from asthma, allergic disease, kidney or liver disease (including alcoholic liver disease), dehydration or phenylketonuria (otherwise known as PKU, a condition where there is an excess of phenylalanine in your blood) or G-6-PD defeciency (an hereditary condition leading to low red blood cell counts).
• are pregnant.
Taking other medicines
Do not use this medicine if you are taking medicines that reduce blood clotting (warfarin) or for treatment of gout (sulfanpyrazone).
Talk to your doctor or a pharmacist if you are taking any water tablets, certain cancer treatments (methotrexate), treatment for diarrhoea caused by gall bladder disease, or a lipid lowering drug (cholestyramine), some antibiotics (chloramphenicol), anti-sickness treatments (metoclopramide, domperidone), steroid hormones (corticosteroids), treatments for epilepsy (phenytoin, valproate), blood pressure lowering treatments (ACE inhibitors), antacids, treatments for leg pain when walking (cilostazol), mifepristone, treatments for gout (probenecid), treatment of obesity (sibutramine),
treatment of some depressive disorders (SSRIs, venlafaxine), and some asthma treatments (zarlukast) or other NSAIDS.
Important information about some of the ingredients of your medicine
• This medicine contains 3.60 mg aspartame in each soluble tablet. Aspartame is a source of phenylalanine. It may be harmful if you have phenylketonuria (PKU), a rare genetic disorder in which phenylalanine builds up because the body cannot remove it properly.
• If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine as it contains lactose

Side Effects

Like all medicines, your medicine can cause side effects, although not everybody gets them. You can reduce the chances of
experiencing side effects by using the minimum dose required. Side effects may be more serious in elderly patients.
If you experience any of the following serious effects STOP taking this medicine immediately and contact your doctor or pharmacist:
• Stomach ulceration or perforation: Symptoms could include severe abdominal pain, vomiting blood (or liquid with what looks like coffee grounds), blood in the faeces (stools/motions) or passing black stools.
• Severe allergic reactions: Symptoms could include difculty breathing, skin rash or swollen facial features.
• Breathing Problems: Wheezing and breathing difculties may be triggered in patients suffering from or with a previous history of asthma.
• Very rare cases of serious skin reactions have been reported. Symptoms could include skin reddening, blisters or rash.
Other possible side effects
If any of the following side effects get serious, or if you notice any side effect not listed in this leaflet, please tell your doctor or pharmacist:
• Occasionally the blood does not clot well, which may result in easy bruising or bleeding.
• Rarely, a severe reduction in the number of white blood cells, which makes infections more likely.
• High caffeine intake can result in tremor (shaking) and palpitations (uncomfortable feeling in the chest
caused by fluttering heartbeat). Aspirin may trigger gout in people prone to it.
• Other side effects include indigestion, heartburn, feeling or being sick, changes in skin colour, shortness of breath, and a runny nose.
Reporting of side effects
If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this
leaflet. You can also report side effects directly via the Yellow Card Scheme at www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects you can help provide more information on the safety of this medicine.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller